# SDR P2EA2002V0037

- Difficulty date: May 16, 2002
- Submitted: May 19, 2002
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Aircraft time: 56,462 hours, 26,235 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tab
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C1+C2 INSPECTION:-TAIL CONE DIDN'T PASS EMERGENCY REALEASE SYSTEM TEST DESCRIBED IN VANGUARD AIRLINES TASK CARD NUMBER 80VG-5301.-REPLACED TAIL CONE L-H & R-H UPPER LATCHES AND TAIL CONE RELEASE MECHANISM ADJUSTED & CHECKED IAW M/M 53-53-0.  NOTE: SEE COOPESA WORK ORDER NUMBER P10430, 3-25, 3-26, VAM100 No.222, 225.
